Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 679369, 5 pages
http://dx.doi.org/10.1155/2013/679369
Research Article

A Two-Stage Model Queueing with No Waiting Line between Channels

1Department of Statistics, Ondokuz Mayıs University, 55139 Samsun, Turkey
2Department of Statistics, Amasya University, 05100 Amasya, Turkey

Received 5 December 2012; Revised 22 April 2013; Accepted 20 May 2013

Academic Editor: Suiyang Khoo

Copyright © 2013 Vedat Sağlam and Müjgan Zobu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. G. O.’Brien, “The solution of some queuing problems,” Journal of the Society For Industrial and Applied Mathematics, vol. 2, pp. 133–142, 1954. View at Google Scholar
  2. R. R. P. Jackson, “Queuing system with phase-type service,” Operational Research Quarterly, vol. 5, pp. 109–120, 1954. View at Google Scholar
  3. P. J. Burke, “The output of a queuing system,” Operations Research, vol. 4, pp. 699–704, 1956. View at Google Scholar · View at MathSciNet
  4. J. R. Jackson, “Network of waiting lines,” Operation Research, vol. 5, pp. 518–524, 1957. View at Google Scholar
  5. R. B. Cooper, Introduction to Queuing Theory, The Macmillan Company, New York, NY, USA, 1972.
  6. D. Gross and C. M. Harris, Fundamentals of Queueing Theory, John Wiley & Sons, New York, NY, USA, 3rd edition, 1998. View at MathSciNet
  7. V. Sağlam and H. Torun, “On optimization of stochastic service system with two heterogeneous channels,” International Journal of Applied Mathematics, vol. 17, no. 1, pp. 1–6, 2005. View at Google Scholar · View at MathSciNet
  8. V. Sağlam and A. Shahbazov, “Minimizing loss probability in queuing systems with heterogeneous servers,” Iranian Journal of Science and Technology, vol. 31, no. 2, pp. 199–206, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. H. Taha, Operating Research, Macmillian Publishing, New York, NY, USA, 1982.
  10. A. Brandwajn and Y.-L. L. Jow, “An approximation method for tandem queues with blocking,” Operations Research, vol. 36, no. 1, pp. 73–83, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. A. Akinsete, “Blocked network of tandem queues with withdrawal,” Kragujevac Journal of Mathematics, vol. 23, pp. 63–73, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. U. N. Bhat, An Introduction to Queueing Theory, Boston, Mass, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W. J. Stewart, Probability, Markov Chains, Queues, and Simulation, Princeton University Press, Princeton, NJ, USA, 2009. View at MathSciNet